Ok, I hope this is how to start my new thread. To reiterate for new thread purposes: Started Suboxone 12 mg June 2010, now tapering from @ 1.25 mg. This is day 2 of the taper, now taking 1.10 mg. My stools are looser (that is a PLUS!) and my mood/energy this a.m. is good-did wake up with slight headache. Had a hard time going to sleep, but once I was there, I was ok. No restless legs. I'm going to strategically cut the film with a razor, as Robert suggested. One day closer!!
WOOO HOOO on the desire to kick the suboxone. You can do this!! Just remember the Suboxone stays in the body for 3 to 5 days so you won't feel the effects of the taper for a few days. You may want to take it slow on the final taper, reducing every week or so rather than every few days. It might be a little easier on the body.
Good luck and congratulations!!
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Aug 2010 • 2 answers
Posted 1 Sep 2010 • 4 answers
Posted 10 Dec 2010 • 1 answer
Posted 12 Dec 2011 • 1 answer
Posted 29 Mar 2012 • 2 answers